# SDR COMA086374

- Difficulty date: August 29, 2008
- Submitted: September 17, 2008
- Operation: Air carrier
- Aircraft: N420CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7451
- Aircraft time: 19,794 hours, 16,350 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 60035031563
- Condition: Cracked
- Location: Fs 621
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FLOOR SUPPORT ANGLE AT STA 621 LBL 45 IS CRACKED.  PERFORMED REPAIR IAW REO 601R-53-61-117 REV A.
